What Are the Effects of Snorting Asprin?

Answer

Aspirins are typically taken orally or through the mouth. Although snorting aspirin will not kill you, there will be bad effects from snorting it. It will not make you feel any better by snorting aspirin. Your nose might get irritated and may cause it to bleed. Your breathing passages can swell up too. It usually causes discomfort and might damage your hearing.
Q&A Related to "What Are the Effects of Snorting Asprin"
Virtually nothing except irritating your nasal passages and lungs. Snorting
http://www.chacha.com/question/what-are-the-effect...
Paint thiner.
http://wiki.answers.com/Q/What_to_snort_to_get_hig...
NOT a good idea. Aspirin is an acid. Any residual amount in the nasal sinuses, pharynx, trachea, and lungs may cause ulcerations. Source(s): Pharmacist
http://answers.yahoo.com/question/index?qid=200812...
Not Medical Advice: Addicts commonly snort OxyContin, Dilaudid, Opana, and even heroin. Abusing drugs such as these are illegal.
http://www.kgbanswers.com/what-can-i-snort-to-get-...
Explore this Topic
There are several effects you can get from snorting Pixie Sticks. You can get a headache or a nosebleed, among others. You will not get high, however. ...
A takes a person about fifteen to twenty aspirin to die. The high dose of aspirin shuts down the liver and kidneys and the person fatally dies from the consumption ...
When you snort phentermine, one main thing happens. It produces a psychoactive reaction. It tends to cause speeding up of the heart, vasoconstriction, high blood ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com